| Model Number |
NM-F4440 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Implant Pain (4561)
| Date of Event |
06/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The dhr was reviewed for lot#0027896 and there was no evidence discovered to indicate that a product defect or non-conformity contributed to the issue.The investigation for this event has not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Our manufacturing system assures, that production and process controls are in place to ensure that batches conform to the applicable specifications before they are distributed.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
A healthcare professional reported that nm-f4440 lot#0027896 implant lacked primary stability.The implant was removed during implant placement with no report of observable clinical symptoms.According to the information, the patient is a smoker.At the event, the patient experienced: pain.The device was forwarded to the manufacturer.No other medical issues were reported.
Additional Manufacturer Narrative
Udi related data quality updates only.